# SDR CALA2025081307685

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 114,632 hours, 14,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT INOP REF HAECO NON-ROUTINE NO.9473622,   REPLACED R4 DOOR EXTERIOR  LAMP AND TESTED NORMAL AS PER AMM 33-51-04-960-801 REV.104.
